# SDR CA050606003

- Difficulty date: June 6, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE2A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hydraulic Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT GROUNDED DURING A PRE-FLIGHT CHK WHEN HYD OIL FOUND LEAKING ON RT FWD SERVO TEE-FITTING. LINES CHECKED FOR TIGHTNESS. FITTINGS FOUND LOOSE. FITTINGS TIGHTEN & SYSTEM CHKD WITH HYD POWER PACK. NO LEAKS FOUND.
